# SDR AALA201809109015

- Difficulty date: September 7, 2018
- Submitted: September 11, 2018
- Operation: Air carrier
- Aircraft: N755US
- Make and model: Airbus A319-112
- Aircraft serial: 1331
- Aircraft time: 42,862 hours, 30,901 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Torsion Bar
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TORSION BAR BELLCRANK ON THE PASSENGER DOOR  RIGGING POINT OUT OF ADJUSTMENT.    PERFORMED AN ADJUSTMENT RIGGING POINT TORSION BAR BELLCRANK IAW AMM 52-11-21-400-001-A. STEP 4M.
